Preferences help
enabled [disable] Abstract
Number of results
2018 | 96 | 96-107
Article title

esz Triple Probabilisitic of Almost Lacunary Cesàro C111 Statistical Convergence of Γ3 Defined by Musielak Orlicz Function

Title variants
Languages of publication
In this paper we study the concept of almost lacunary statistical Cesa'ro of Γ3 over probabilistic p- metric spaces defined by Musielak Orlicz function. Since the study of convergence in PP-spaces is fundamental to probabilistic functional analysis, we feel that the concept of almost lacunary statistical Cesàro of Γ3 over probabilistic p- metric spaces defined by Musielak-Orlicz function in a PP-space would provide a more general framework for the subject.
Physical description
  • Department of Mathematics, SASTRA University, Thanjavur - 613 401, India
  • Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey
  • Department of Mathematics, College of Science University of Bahrain, P.O.Box - 32038 Manam, Kingdom of Bahrain
  • T. Apostol, Mathematical Analysis, Addison-Wesley, London, 1978.
  • G.H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc. 19 (1917) 86-95.
  • A. Esi, On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures 1(2) (2014) 16-25.
  • A. Esi and M. Necdet Catalbas,Almost convergence of triple sequences. Global Journal of Mathematical Analysis, 2(1) (2014) 6-10.
  • A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space. Appl. Math.and Inf. Sci. 9(5) (2015) 2529-2534.
  • A. Esi and N. Subramanian, On some triple sequence spaces of χ³, World Scientific News 95 (2018) 159-166.
  • A. Esi, N. Subramaian and A. Esi, On Triple sequence space of Bernstein operator of Rough I− convergence pre-Cauchy, Proyecciones Journal of Mathematics 36(4) (2017) 567-587.
  • Deepmala, N. Subramanian and V.N. Mishra, Double almost (λ_m μ_n ) in χ^2- Riesz space, Southeast Asian Bulletin of Mathematics 35 (2016) 1-11.
  • Deepmala, L.N. Mishra and N. Subramanian, Characterization of some Lacunary χ_(A_uv)^2- convergence of order α with p- metric defined by mn sequence of moduli Musielak, Appl. Math. Inf. Sci. Lett. 4(3) (2016).
  • A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math. 8(2) (2007) 49-55.
  • N. Subramanian and A. Esi, Some New Semi-Normed Triple Sequence Spaces Defined By A Sequence Of Moduli, Journal of Analysis & Number Theory 3 (2) (2015) 79-88.
  • T.V.G. Shri Prakash, M. Chandramouleeswaran and N. Subramanian , Lacunary Triple sequence Γ^3 of Fibonacci numbers over probabilistic p- metric spaces. International Organization of Scientific Research, Vol. 12, Issue 1, Version IV (2016) 10-16.
  • H. Nakano 1953. Concave modulars, Journal of the Mathematical society of Japan, 5, 29-49.
  • H. Kizmaz 1981. On certain sequence spaces, Canadian Mathematical Bulletin 24(2) 169-176.
  • J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. 10 (1971) 379-390.
  • J. Musielak, Orlicz Spaces, Lectures Notes in Math. 1034, Springer-Verlag, 1983.
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.